68508members
360374posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Post letrozole - side effects

2 REPLIES 2
Highlighted
Moderator

Re: Post letrozole - side effects

Hi Shrimper

Thanks for posting

Many women experience side effects with hormone therapy like letrozole. It must have been difficult to have had problems sleeping and frequent hot flushes for 10 years.

Any side effects a drug is causing will usually disappear after stopping it. Hopefully, you will notice an improvement in the coming days and weeks.

Other side effects like joint problems (although you don’t mention these) can be caused by the natural ageing process so might not necessarily go away completely after stopping letrozole.

You might be interested in our information about sleep disruption and tips to help with a better night’s sleep.

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000 (Text relay prefix 18001).

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Jane

Breast Cancer Now Nurse

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

Highlighted
Member

Re: Post letrozole - side effects

Oops - meant to say hope the side-effects will “disappear, if not, ease”.

Highlighted
Member

Post letrozole - side effects

It’s been nearly 2 weeks since I ceased taking Letrozole after 10 years. I am now 70 years of age.  It’s been hard, but I have endured all the awful side-effects, especially frequent hot flashes and difficulty sleeping.  I haven’t had a decent night’s sleep in all that time.

Fingers crossed, the side-effects will ease, if not, disappear.  Can anyone reassure me on that score?